# SDR AALA201602069001

- Difficulty date: February 5, 2016
- Submitted: February 7, 2016
- Operation: Air carrier
- Aircraft: N664AW
- Make and model: Airbus A320-232
- Aircraft serial: 1621
- Aircraft time: 51,229 hours, 18,864 cycles
- Engine: Iae V2527A5
- Engine time: 55,522 hours, 21,402 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 2607MK3
- Part serial: SAD061028
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 22,183 hours, 11,011 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF, ACFT WAS GNDED.  SHORTLY AFTER APPLICATION OF TAKEOFF POWER, FLEX, GOT ECAM ENG 2 COMPRESSOR VANE PLUS ECAM ACTION.  AVOID RAPID THRUST LEVER CHANGE, THRUST LEVER IDLE.  CREW ABORTED TAKEOFF AT 85 KNOTS & RETURNED TO THE GATE WITHOUT FURTHER INCIDENT.  REPLACED THE NR 2 ENG VARIABLE STATOR VANE ACTUATOR IAW 26T40075005.
